Arf closure relative to a divisorial valuation and transversal curves



Downloads per month over past year

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (1994) Arf closure relative to a divisorial valuation and transversal curves. American Journal of Mathematics, 116 (2). pp. 377-395. ISSN 0002-9327

[thumbnail of Castellanos07oficial.pdf] PDF
Restringido a Repository staff only


Official URL:


A subring of a discrete valuation ring Rv is called an Rv-Arf ring if it satisfies a certain condition first considered by C. Arf some forty-five years ago. Let A be any subring of Rv and let I be an ideal of A. The operation of the blow up of A at I along the valuation v, and the Arf closure of A with respect to v are explained. Their algebraic structure and main properties are studied. It is shown that, under some assumptions, the family of Arf subrings of Rv satisfies the ascending chain condition. The relation between Arf subrings of Rv and strictly closed subrings of Rv is studied. In the last section the geometrical interpretation of the Arf closure is given.

Item Type:Article
Uncontrolled Keywords:Valuation rings; Multiplicity theory and related topics; Singularities
Subjects:Sciences > Mathematics > Algebra
ID Code:20557
Deposited On:21 Mar 2013 09:41
Last Modified:07 Aug 2018 08:27

Origin of downloads

Repository Staff Only: item control page